- bvseo_sdk, p_sdk, 3.2.0
- CLOUD, getAggregateRating, 2.64ms
- REVIEWS, PRODUCT
- bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;
-
Product Description
-
You never know when you might be hit with an allergic reaction or unexpected allergy symptoms. Be prepared with BENADRYL®*. It provides fast, effective relief of both everyday allergies & allergic reactions to things like insect bites and poison ivy.
- 12 caplets
- 36 caplets
- 60 caplets
- 100 caplets
-
-
Uses
-
Temporarily relieves symptoms of seasonal and year-round allergies:
- Skin itch
- Hives
- Sneezing
- Itchy throat
- Itchy, Runny nose
- Itchy, watery eyes
-
-
Directions
-
Children under the age of 12 years: Not recommended for use. Use Children’s BENADRYL® products.
Adults and children 12 years of age and over: 1 to 2 caplets every 4-6 hours. Do not exceed 8 caplets in 24 hours.
-
-
Ingredients
-
Active Ingredient
Diphenhydramine Hydrochloride 25 mg
Active Ingredient Purpose
Antihistamine
Inactive Ingredients
Celluloses, Dicalcium phosphate, D&C Red No. 27, Polyethylene glycol, Polysorbate, Starch, Stearic acid, Titanium dioxide, Wax, Zinc stearate
Other Information
- Read the complete label before use and follow all directions
- Do not use if blister unit is broken
- Store at 15 to 30°C
-
-
Warnings
-
*Seek medical attention if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.
Do not use
- with any other product containing diphenhydramine, even one used on skin
- more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
- if you are allergic to diphenhydramine or to any other ingredients in this product.
Ask a doctor or pharmacist before use if you
- have glaucoma
- have breathing problem such as emphysema, chronic bronchitis, or chronic asthma
- have difficulty with urination due to an enlargement of the prostate gland
- have a cough that is accompanied by excessive secretions
- are taking other antihistamines, sedatives or tranquilizers
- are pregnant or breastfeeding.
When using this product
- marked drowsiness may occur
- excitability may occur, especially in children
- alcohol, sedatives and tranquilizers may increase drowsiness
- do not drive, operate machinery or engage in activities requiring mental alertness
- avoid alcoholic drinks.
Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur.
Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.
-
-
FAQs
-
Where can I find more information?
You can obtain more information about BENADRYL® by talking to your doctor or pharmacist. You can also contact us at McNeil Consumer Healthcare, division of Johnson & Johnson Inc. by clicking Contact Us below or contacting our call center at 1-800-661-4659.
-
-
- bvseo_sdk, p_sdk, 3.2.0
- CLOUD, getReviews, 24.15ms
- REVIEWS, PRODUCT
- bvseo-msg: HTTP status code of 404 was returned;